# SDR USAA2013081900023

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 18,041 hours, 5,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, EXIT SIGNS OVER ALL MAIN CABIN DOORS WENT OUT AND STAYED OFF REMAINDER OF FLIGHT.  EXIT SIGNS OPERATE NORMAL IAW AMM 33-51-00-0001-00.
